MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q C-BLOC WITH DUAL SELECT-A-FLOW* 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF

HALYARD - IRVINE ON-Q C-BLOC WITH DUAL SELECT-A-FLOW* 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF
Model Number CB6007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 06-may-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 700 ml, flow rate: 1 to 3 ml/hr, procedure: pediatric vats performed on (b)(6) 2018, cathplace: top of the ribs.It was reported the patient experienced sustained axillary nerve apraxia after the use of the pump.The doctors were not sure if the use of the pump and catheter contributed to the symptoms.The patient was not sure when the symptoms started during the infusion process.The device was removed on (b)(6) 2018.The neurology team was consulted and physical therapy (pt) was initiated prior to transfer of the patient.No additional information.

Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7494622
Report Number2026095-2018-00054
Device Sequence Number16570257
Product Code MEB
UDI-Device Identifier30680651134777
UDI-Public30680651134777
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other Health Care Professional
Device Model NumberCB6007
Device Catalogue Number101347700
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/08/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THE 0.1% ROPIVACAINE
Outcome Attributed to Adverse Event Other;
Patient Age12 YR
Patient Weight35